# SDR C2XA10IA232

- Difficulty date: August 16, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 13,879 hours, 7,563 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312763
- Condition: Leaking
- Location: Nr 1
- Part time: 14,646 hours, 8,213 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - FLIGHT 2843 THE CREW REPORTED SMOKE IN THE CABIN AND COCKPIT ON SHORT FINAL FOLLOWED BY A LAV SMOKE WARNING ON EICAS.  THE AIRCRAFT LANDED AT PHX WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT FOR A FERRY FLIGHT TO IAH.  THE AIRCRAFT FERRIED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
